Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 528570, 10 pages
http://dx.doi.org/10.1155/2012/528570
Research Article

Neighborhoods of Certain Multivalently Analytic Functions

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit-Kocaeli, Turkey

Received 28 March 2012; Accepted 16 May 2012

Academic Editor: Hernando Quevedo

Copyright © 2012 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bulut, “Inclusion and neighborhood properties for certain classes of multivalently analytic functions,” Submitted.
  2. A. O. Mostafa and M. K. Aouf, “Neighborhoods of certain p-valent analytic functions with complex order,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1183–1189, 2009. View at Publisher · View at Google Scholar
  3. H. M. Srivastava, S. S. Eker, and B. Şeker, “Inclusion and neighborhood properties for certain classes of multivalently analytic functions of complex order associated with the convolution structure,” Applied Mathematics and Computation, vol. 212, no. 1, pp. 66–71, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. K. Prajapat, R. K. Raina, and H. M. Srivastava, “Inclusion and neighborhood properties for certain classes of multivalently analytic functions associated with the convolution structure,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 1, article 7, 8 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  5. H. M. Srivastava and S. Bulut, “Neighborhood properties of certain classes of multivalently analytic functions associated with the convolution structure,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6511–6518, 2012. View at Publisher · View at Google Scholar
  6. R. M. Ali, M. H. Khan, V. Ravichandran, and K. G. Subramanian, “A class of multivalent functions with negative coefficients defined by convolution,” Bulletin of the Korean Mathematical Society, vol. 43, no. 1, pp. 179–188, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. M. Srivastava, O. Altıntaş, and S. K. Serenbay, “Coefficient bounds for certain subclasses of starlike functions of complex order,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1359–1363, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. W. Goodman, Univalent Functions, vol. 259, Springer, New York, NY, USA, 1983.
  9. S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. O. Altıntaş and S. Owa, “Neighborhoods of certain analytic functions with negative coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 797–800, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. O. Altintaş, Ö. Özkan, and H. M. Srivastava, “Neighborhoods of a certain family of multivalent functions with negative coefficients,” Computers & Mathematics with Applications, vol. 47, no. 10-11, pp. 1667–1672, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. O. Altıntaş, “Neighborhoods of certain p-valently analytic functions with negative coefficients,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 47–53, 2007. View at Publisher · View at Google Scholar